Open Access
Translator Disclaimer
2014 Relaxed Iterative Algorithms for Generalized Mixed Equilibrium Problems with Constraints of Variational Inequalities and Variational Inclusions
Lu-Chuan Ceng, Chi-Ming Chen, Ching-Feng Wen, Chin-Tzong Pang
Abstr. Appl. Anal. 2014(SI71): 1-25 (2014). DOI: 10.1155/2014/345212

Abstract

We introduce and analyze a relaxed extragradient-like viscosity iterative algorithm for finding a solution of a generalized mixed equilibrium problem with constraints of several problems: a finite family of variational inequalities for inverse strongly monotone mappings, a finite family of variational inclusions for maximal monotone and inverse strongly monotone mappings, and a fixed point problem of infinitely many nonexpansive mappings in a real Hilbert space. Under some suitable conditions, we derive the strong convergence of the sequence generated by the proposed algorithm to a common solution of these problems which also solves a variational inequality problem.

Citation

Download Citation

Lu-Chuan Ceng. Chi-Ming Chen. Ching-Feng Wen. Chin-Tzong Pang. "Relaxed Iterative Algorithms for Generalized Mixed Equilibrium Problems with Constraints of Variational Inequalities and Variational Inclusions." Abstr. Appl. Anal. 2014 (SI71) 1 - 25, 2014. https://doi.org/10.1155/2014/345212

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022196
MathSciNet: MR3186957
Digital Object Identifier: 10.1155/2014/345212

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.2014 • No. SI71 • 2014
Back to Top